# SDR HEEA086735

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N205UC
- Make and model: Bolkms BO105CB*
- Aircraft serial: S668
- Aircraft time: 7,528 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 37010200004
- Part serial: 24517
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL COOLER MALFUNCTIONED, BOTH ENGINE OIL TEMPS RUNNING TOO HIGH. TO BE SENT TO VENDOR.
